# SDR DALA2014092505218

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT M-CHECK VISIT, ONE DENT WAS LOCATED ON NOSE FWD FUSELAGE SKIN PANEL AT FRAMES 19-20 AND STRINGERS 30-31 RT.  DENTED AREA WAS EVALUATED AGAINST SRM 53-11-11, PB101 AND WAS DETERMINED TO BE  OUT OF LIMITS DUE TO THE SHORT DISTANCE "A".  ERA 528825-14, SECTION I-ACCOMPLISHED DURING MAINTENANCE.
